# SDR UALA2012062203318

- Difficulty date: June 15, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 53,933 hours, 6,354 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Condition: Sparks
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PIGTAIL P43 SPARKED WHEN IT WAS PLUGGED INTO THE GALLEY CART MODULE.  DEACTIVATED FOOD CART CONTROLLER N43, BREAKER PULLED AND WRAPPED WITH DF STICKER.  COLLARED BREAKER AND SECURED PIGTAIL END.  PARTS: 561-2282  9F21904-503 CABLE.
